# SDR DU4R2006348

- Difficulty date: March 31, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Bs 615-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN CRACKED AFT LOWER CORNER.  CUT OUT CRACKED AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER 5.85" BY 5.75" FROM 2024-T3 .071 IAW B757 SRM 52-30-01.
